On the geodesic connectedness of simply connected Lorentz surfaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 3, pp. 499-510.
@article{AFST_1997_6_6_3_499_0,
     author = {Guediri, Mohammed},
     title = {On the geodesic connectedness of simply connected {Lorentz} surfaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {499--510},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {3},
     year = {1997},
     zbl = {0901.53049},
     mrnumber = {1610903},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_3_499_0/}
}
TY  - JOUR
AU  - Guediri, Mohammed
TI  - On the geodesic connectedness of simply connected Lorentz surfaces
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 499
EP  - 510
VL  - Ser. 6, 6
IS  - 3
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1997_6_6_3_499_0/
UR  - https://zbmath.org/?q=an%3A0901.53049
UR  - https://www.ams.org/mathscinet-getitem?mr=1610903
LA  - en
ID  - AFST_1997_6_6_3_499_0
ER  - 
%0 Journal Article
%A Guediri, Mohammed
%T On the geodesic connectedness of simply connected Lorentz surfaces
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 499-510
%V Ser. 6, 6
%N 3
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_1997_6_6_3_499_0
Guediri, Mohammed. On the geodesic connectedness of simply connected Lorentz surfaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 3, pp. 499-510. http://www.numdam.org/item/AFST_1997_6_6_3_499_0/

[1] Beem (J.K.) and Ehrlich (P.E.) .- Global Lorentzian Geometry, Dekker, New York, 1981. | MR | Zbl

[2] Carrière (Y.) and Rozoy (L.) .- Complétude des métriques lorentziennes de T2 et difféomorphismes du cercle, Bul. Soc. Bras. Math. 25, n° 2 (1994), pp. 223-235. | MR | Zbl

[3] Kulkarni (R.S.) .- An analogue of the Riemann mapping theorem for Lorentz metrics, Proc. R. Soc. London A401 (1985), pp. 117-130. | MR | Zbl

[4] O'Neill (B.) .- Semi-Riemannian geometry, Academic Press, 1983. | MR | Zbl